Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On simultaneous extension of continuous functions


Authors: H. H. Corson and J. Lindenstrauss
Journal: Bull. Amer. Math. Soc. 71 (1965), 542-545
DOI: https://doi.org/10.1090/S0002-9904-1965-11321-0
MathSciNet review: 0174951
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10-43. MR 54850
  • 2. E. Michael, Some extension theorems for continuous functions, Pacific J. Math.3 (1953), 789-806. MR 59541
  • 3. A. Pelczynski, On simultaneous extension of continuous functions, Studia Math.24 (1964), 286-304. MR 174996
  • 4. Z. Semadeni, Isomorphic properties of Banach spaces of continuous functions, Studia Math. Seria. Specjalna (1963), 93-108. MR 147902


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11321-0

American Mathematical Society